# SDR 2HGR2019071701

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: General aviation
- Aircraft: N555DH
- Make and model: Cessna 525
- Aircraft serial: 5250420
- Aircraft time: 4,080 hours, 4,347 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Printed Ckt Board
- Part number: 63183572
- Condition: Intermittent
- Location: Cockpit
- Part time: 4,080 hours, 4,347 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF FROM KCRQ TO KFAT, ON CLIMB CREW NOTICED "HYD PRESS" LIGHT ON, THEY PERFORMED CHECKLIST PROCEDURES TO RESET, THEY WERE UNABLE TO RESET. THEY RETURNED TO KCRQ.
